# SDR AALA20170124009

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 9,366 hours, 4,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M1323
- Condition: Faulted
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR EVACUATION SLIDE EMERGENCY POWER SUPPLY UNIT FAULT MESSAGE. REMOVED AND REPLACED SLIDE IAW AMM 25-62-44. OPERATIONAL CHECK GOOD.
